Non Markovianity of the Boltzmann-Grad limit of a system of random obstacles in a given force field

Valeria Ricci, Laurent Desvillettes, Valeria Ricci

Risultato della ricerca: Article

8 Citazioni (Scopus)

Abstract

In this paper we consider a particle moving in a random distribution of obstacles. Each obstacle is absorbing and a fixed force field is imposed. We show rigorously that certain (very smooth) fields prevent the process obtained by the Boltzmann-Grad limit from being Markovian. Then, we propose a slightly different setting which allows this difficulty to be removed.
Lingua originaleUndefined/Unknown
pagine (da-a)39-46
RivistaBulletin des Sciences Mathematiques
Volume128
Stato di pubblicazionePublished - 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Non Markovianity of the Boltzmann-Grad limit of a system of random obstacles in a given force field. / Ricci, Valeria; Desvillettes, Laurent; Ricci, Valeria.

In: Bulletin des Sciences Mathematiques, Vol. 128, 2004, pag. 39-46.

Risultato della ricerca: Article

@article{6ed4104e429b423381ea0f22794fcb3d,
title = "Non Markovianity of the Boltzmann-Grad limit of a system of random obstacles in a given force field",
abstract = "In this paper we consider a particle moving in a random distribution of obstacles. Each obstacle is absorbing and a fixed force field is imposed. We show rigorously that certain (very smooth) fields prevent the process obtained by the Boltzmann-Grad limit from being Markovian. Then, we propose a slightly different setting which allows this difficulty to be removed.",
author = "Valeria Ricci and Laurent Desvillettes and Valeria Ricci",
year = "2004",
language = "Undefined/Unknown",
volume = "128",
pages = "39--46",
journal = "Bulletin des Sciences Mathematiques",
issn = "0007-4497",
publisher = "Elsevier Masson SAS",

}

TY - JOUR

T1 - Non Markovianity of the Boltzmann-Grad limit of a system of random obstacles in a given force field

AU - Ricci, Valeria

AU - Desvillettes, Laurent

AU - Ricci, Valeria

PY - 2004

Y1 - 2004

N2 - In this paper we consider a particle moving in a random distribution of obstacles. Each obstacle is absorbing and a fixed force field is imposed. We show rigorously that certain (very smooth) fields prevent the process obtained by the Boltzmann-Grad limit from being Markovian. Then, we propose a slightly different setting which allows this difficulty to be removed.

AB - In this paper we consider a particle moving in a random distribution of obstacles. Each obstacle is absorbing and a fixed force field is imposed. We show rigorously that certain (very smooth) fields prevent the process obtained by the Boltzmann-Grad limit from being Markovian. Then, we propose a slightly different setting which allows this difficulty to be removed.

UR - http://hdl.handle.net/10447/30394

M3 - Article

VL - 128

SP - 39

EP - 46

JO - Bulletin des Sciences Mathematiques

JF - Bulletin des Sciences Mathematiques

SN - 0007-4497

ER -